# SDR IPXA2016091008086

- Difficulty date: August 31, 2016
- Submitted: September 12, 2016
- Operation: Air carrier
- Aircraft: N124UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0808
- Aircraft time: 17,235 hours, 10,960 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: 575CB
- Part serial: 808
- Condition: Chafed
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 1C, LEFT WING T/E PANEL 575CB INNER MATTING SURFACE CHAFED.  REMOVED DAMAGE, NDT INSPECTED, AND DVI INSPECTED AREA AND APPLIED PROTECTIVE FINISHES IAW REO-G20241, REV. A.
